Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
A game-theoretic proof of convexity preserving properties for motion by curvature
Authors: Liu, Q.; Schikorra, A.; Zhou, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Indiana University Mathematics Journal
Volume: 65
Issue / Number: 1
Start Page: 171
End Page: 197
Document Type: Article
ID: 729095.0
Blow-up behavior of a fractional Adams-Moser-Trudinger-type inequality in odd dimension
Authors: Maalaoui, A.; Martinazzi, L.; Schikorra, A.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Communications in Partial Differential Equations
Volume: 41
Issue / Number: 10
Start Page: 1593
End Page: 1618
Document Type: Article
ID: 729048.0
Harmonic analysis meets critical knots : critical points of the Möbius energy are smooth
Authors: Blatt, S.; Reiter, P.; Schikorra, A.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Transactions of the American Mathematical Society
Volume: 368
Issue / Number: 9
Start Page: 6391
End Page: 6438
Document Type: Article
ID: 729112.0
A note on zero sets of fractional sobolev functions with negative power of integrability
Authors: Schikorra, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the American Mathematical Society
Volume: 142
Start Page: 1189
End Page: 1197
Document Type: Article
ID: 718471.0
A notion of nonpositive curvature for general metric spaces
Authors: Ba\\\\vcák, M.; Hua, B.; Jost, J.; Kell, M.; Schikorra, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Differential Geometry and its Applications
Volume: 38
Start Page: 22
End Page: 32
Document Type: Article
ID: 718605.0
Epsilon-regularity for systems involving non-local, antisymmetric operators
Authors: Schikorra, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 54
Issue / Number: 4
Start Page: 3531
End Page: 3570
Document Type: Article
ID: 718472.0
General existence of solutions to dynamic programming equations
Authors: Liu, Q.; Schikorra, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Communications on Pure and Applied Analysis
Volume: 14
Issue / Number: 1
Start Page: 167
End Page: 184
Document Type: Article
ID: 718470.0
Integro-differential harmonic maps into spheres
Authors: Schikorra, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Communications in Partial Differential Equations
Volume: 40
Issue / Number: 3
Start Page: 506
End Page: 539
Document Type: Article
ID: 718616.0
Homotopy groups of spheres and Lipschitz homotopy groups of Heisenberg groups
Authors: Hajlasz, P.; Schikorra, A.; Tyson, J. T.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Geometric and Functional Analysis
Volume: 24
Issue / Number: 1
Start Page: 245
End Page: 268
Document Type: Article
ID: 708436.0
Lipschitz homotopy and density of Lipschitz mappings in Sobolev spaces
Authors: Hajlasz, P.; Schikorra, A.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Annales Academiae Scientiarum Fennicae / Mathematica
Volume: 39
Issue / Number: 2
Start Page: 593
End Page: 604
Document Type: Article
ID: 708430.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.